# SDR CA070608010

- Difficulty date: June 8, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: RG36343
- Condition: Damaged
- Location: Gearbox Pump
- Part time: 1,556 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) S 76 MAIN GEARBOX REMOVED FOR GENERATING METAL. TSN 1556.5  THE METAL HAS BEEN SENT OUT FOR ANALYSIS TO ENSURE THAT IT IS THE TYPE CONSISTANT WITH THE DAMAGED PARTS. WE WILL ATTACH THE REPORT WHEN RECEIVED. (TC NR 20070608010)
